# SDR AALA202404017281

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N953NN
- Make and model: Boeing 737823
- Aircraft serial: 33328
- Aircraft time: 28,894 hours, 11,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN BY THE 2L JUMPSEAT FELL OFF. RESECURED EMERGENCY EXIT SIGN AT 2L JUMPSEAT, OPERTIONAL CHECK GOOD. PER AMM 33-51-00.
